# SDR SWAA2022021600136

- Difficulty date: May 3, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,841 hours, 36,825 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR #4 BEAM CRACKED PARALLEL TO THE I/B RADIUS. / FWD SERVICE DOOR #4 BEAM THAT WAS CRACKED WAS REPLACED ON WORK ORDER; 506410.
